Korean J. Math.  Vol 24, No 3 (2016)  pp.375-395
DOI: https://doi.org/10.11568/kjm.2016.24.3.375

Global attractors and regularity for the extensible suspension bridge equations with past history

Shifang Liu, Qiaozhen Ma

Abstract


In this paper, we study the long-time dynamical behavior for the extensible suspension bridge equations with past history. We prove the existence of the global attractors by using the contraction function method. Furthermore, the regularity of global attractor is achieved.

Keywords


extensible suspension bridge equations; global attractors; a bounded absorbing set; past history

Subject classification

35B40, 35B41, 35B45

Sponsor(s)

This work was partly supported by the NSFC (11561064,11361053), and partly supported by NWNU-LKQN-14-6.

Full Text:

PDF

References


A.C. Lazer and P.J. McKenna, Large-amplitude periodic oscillations in suspen- sion bridge: some new connections with nonlinear analysis, SIAM REV. 32 (1990), 537–578. (Google Scholar)

I. Chueshov and I.Lasiecka, Von Karman Evolution Equations: Well-Posedness and Long-Time Dynamics, Springer Monographs in Mathematics, Springer, New York, 2010. (Google Scholar)

C.K. Zhong, Q.Z. Ma and C.Y. Sun, Existence of strong solutions and global attractors for the suspension bridge equations, Nonlinear Anal. 67 (2007), 442– 454. (Google Scholar)

J.R. Kang, Pullback attractors for the non-autonomous coupled suspension bridge equations, Appl. Math. Comput. 219 (2013), 8747–8758. (Google Scholar)

Q.Z. Ma and C.K. Zhong, Existence of global attractors for the coupled system of suspension bridge equations, J. Math. Anal. Appl, 308 (2005), 365–379. (Google Scholar)

Q.Z. Ma and C.K. Zhong, Existence of strong solutions and global attractors for the coupled suspension bridge equations, J. Di↵. Equ. 246 (2009), 3755–3775. (Google Scholar)

Q.Z. Ma, S.P. Wang and X.B. Chen, uniform compact attractors for the coupled suspension bridge equations, Appl. Math. Comput. 15 (2011), 6604–6615. (Google Scholar)

J.Y. Park and J.R. Kang, Pullback D-attractors for non-autonomous suspension bridge equations, Nonlinear Anal. 71 (2009), 4618–4623. (Google Scholar)

J.Y. Park and J.R. Kang, Global attractor for suspension bridge equation with nonlinear damping, Quart. Appl. Math. 69 (2011), 465–475. (Google Scholar)

L. Xu and Q.Z. Ma, Existence of random attractors for the floating beam equation with strong damping and white noise, Boundry Value Problem. 126 (2015), 1–13. (Google Scholar)

J.M. Ball, Initial-boundary value problems for an extensible beam, J. Math. Anal. Appl. 42 (1973), 61–90. (Google Scholar)

J.M. Ball, Stability theory for an extensible beam, J. Di↵. Equ. 14 (1973), 399–418. (Google Scholar)

I. Bochicchio, C. Giorgi and E. Vuk, Long-term damped dynamics of the exten- (Google Scholar)

sible suspension bridge, Int. J. Di↵. Equ. 10 (2010), 1155–1174. (Google Scholar)

Q.Z. Ma and L. Xu, Random attractors for the extensible suspension bridge equation with white noise, Comput. Math. Appl. 70 (2015), 2895–2903. (Google Scholar)

J.R. Kang, Long-time behavior of a suspension bridge equations with past history, Appl. Math. Comput. 265 (2015), 509–519 (Google Scholar)

M. Fabrizio, C. Giorgi and V. Pata, A new approach to equations with memory, Arch. Ration, Mech. Anal. 198 (2010), 189–232. (Google Scholar)

V. Pata and A. Zucchi, Attractors for a damped hyperbolic equation with linear memory, Math. Sci. Appl. 2 (2001), 505–529. (Google Scholar)

J.Y. Park and J.R. Kang, Global attractor for hyperbolic equation with nonlinear damping and linear memory, Sci. China Math. 53 (6) (2010), 1531–1539. (Google Scholar)

R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Appl. Math. Sci, Vol. 68, Springer-Verlag, New York, 1988. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr